# SDR COEA2014042945908

- Difficulty date: February 17, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Part number: S57210865201
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  RT WING, TWO DAMAGED RIVET HEADS AT RIB 13 - 14 AT STIFFENER NR 3 & NR 5 ON FITTING.  REPAIR IAW SRAS S572R0325 8378 DATED 4/23/14.  SEE AMOC ANM-116-14-266 DATED 4/25/14.
